MAUDE Adverse Event Report: COOK INC REDO DOUBLE LUMEN TPN CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC REDO DOUBLE LUMEN TPN CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number C-TPNS-7.0D-65-REDO
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported there is a leakage on the blue "leg" of the catheter.Per the customer, "the child was going into surgery and they used the tpn catheter to give sedation, but they could see that it was leaking at the blue lumen.When child returned to the ward they repaired the tpn line." a section of the device did not remain inside the patient¿s body.They had to place a peripheral vein access site to be able to sedate the child.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
REDO DOUBLE LUMEN TPN CATHETER SET
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6776266
Report Number1820334-2017-02369
Device Sequence Number162779
Product Code FOZ
UDI-Device Identifier00827002079021
UDI-Public(01)00827002079021(17)170714(10)5052483
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC-TPNS-7.0D-65-REDO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;